# SDR UALA2010062902310

- Difficulty date: June 29, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 39,512 hours, 15,311 cycles
- Engine: Iae V2522A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: VFT210A1
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SKIN VALVE FAULT, FLIGHT DIVERTED.  REACTIVATED SKIN VALVE AND ACP TSM. OP CHECK OF SYS VIA MCDU. NO DEFECTS NOTED, OPERATION NORMAL.
